International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1997 / Article

Open Access

Volume 10 |Article ID 145091 | https://doi.org/10.1155/S1048953397000087

Lelde Sermone, "Reduction of differentiable equations with impulse effect", International Journal of Stochastic Analysis, vol. 10, Article ID 145091, 9 pages, 1997. https://doi.org/10.1155/S1048953397000087

Reduction of differentiable equations with impulse effect

Received01 Jan 1995
Revised01 Dec 1995

Abstract

We consider a problem of a partial linearization of noninvertible differential equations with impulse effect and establish sufficient conditions for the dynamical equivalence.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views73
Downloads253
Citations